# SDR F3LA2018082100393

- Difficulty date: August 16, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 42,186 hours, 20,187 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICED A FOUL ODOR COMING FROM AFT GALLEY AND LAST ROWS.THE ODOR WENT AWAY AND CAME BACK.  PERFORMED TROUBLESHOOTING IAW TSM 05-50-00-810-831-A.  RAN PACKS NR 1 AND 2 COULD NOT DUPLICATE THE ODOR ON THE GROUND.   PERFORMED BORESCOPE ON THE NR 1 ENGINE HPC STAGE 1 AND 2 AND BOOSTER. NO OIL WETTING PRESENT.  PERFORMED MINIMUM IDLE LEAK CHECK WITH PACKS ON, NO LEAKS NOTED. TSM 71-00-00-810-802A THRU STEP 4A(4).
